Toxicology Journals and Academic Articles | Illinois Poison Center 

Toxicology Journals and Academic Articles

Mar 22, 2018
Print This Page


The following selected  peer review journal publications are authored by the Illinois Poison Center Staff and the Toxikon Consortium.





Management of Unintentional Methanol Ingestions – Kids Aren’t Little Adults?


Response to Letter to the Editor Regarding “Melanotan II Resulting in Systemic Toxicity and Rhabdomyolysis”





Dose Dependent Response to Cyclodextrin Infusion in a Rat Model of Verapamil Toxicity


Goldfrank’s Toxicologic Emergencies


Hyperinsulinemia Euglycemia for Management of Severe Calcium Channel Blocker Overdose


Household Chemicals: Rodenticides


Toxicologic Exposures, Pediatric Acute Care


Pediatric Emergency Medicine


Poison Antidote Chart, PDR Nurse’s Drug Handbook, 2012 Edition


“Bath Salts” and “Plant Food”: the latest “legal” street drug to appear in Illinois






Tetrahydrozoline Toxicity: Truths and Tales


Occupational Exposure to “That Gas That Comes Off Green Corn”


Poison Antidote Chart, Drug Topics 2010 Red Book


Double Peak and Prolonged Absorption After Large Acetaminophen Extended Release and Diphenhydramine Ingestion


HYDROFLUORIC ACID EXPOSURES IN ILLINOIS Focus on Incidents and Management of Dermal HF Burns


Introducing silibinin (Legalon-SILÒ) for cyclopeptide mushroom poisoning


Self-treatment of acetaminophen overdose with over-the-counter N-acetylcysteine


Synthetic Marijuana: an emerging substance abuse phenomenon


Fish Poisoning and Envenomation by Marine Organisms in and Around the United States


Whole bowel irrigation and the hemodynamically unstable calcium channel blocker overdose: primum non nocere.


Third-degree AV block from extended-release diltiazem ingestion in a nine-month-old.


Lepiota subincarnata J.E. Lange induced fulminant hepatic failure presenting with pancreatitis.


Legal liability as poison center consultant.


Adenosine and caffeine-induced paroxysmal supraventricular tachycardia.


Unilateral Blindness Following Acute Methanol Poisoning.


Effect of Cyclodextrin Infusion in a Rat Model of Verapamil Toxicity.


Can acute overdose of metformin lead to lactic acidosis?


Drugs of abuse: the highs and lows of altered mental states in the emergency department.


Computerized N-Acetylcysteine Physician Order Entry by Template Protocol for Acetaminophen Toxicity.


Pseudorenal Insufficiency With Isopropyl Alcohol Ingestion.







Cocaine: history, social implications, and toxicity--a review.


Hepatotoxicity in an infant following supratherapeutic dosing of acetaminophen for twenty-four hours


Levosimendan for calcium channel blocker poisoning in humans.


Parenteral ophthalmic tropicamide or cyclopentolate protects rats from lethal organophosphate poisoning.


Hazardous brick cleaning.


Public health response to puffer fish (Tetrodotoxin) poisoning from mislabeled product.


Use of clonidine in the prevention and management of neonatal abstinence syndrome. 


 Zolpidem Misuse With Other Medications or Alcohol Frequently Results in Intensive Care Unit Admission.


Physical and chemical restraints.


A complicated hospitalization following dilute ammonium chloride ingestion.


Long-term psychiatric consequences from carbon monoxide exposure: progression of endogenous cause or toxicant effect?


Death by polonium-210: lessons learned from the murder of former Soviet spy Alexander Litvinenko.







Hospitalization for caffeine abuse is associated with abuse of other pharmaceutical products. 


Case files of the medical toxicology fellowship at the toxikon consortium in Chicago: cocaine-associated wide-complex dysrhythmias and cardiac arrest - treatment nuances and controversies.


Fentanyl epidemic in Chicago, Illinois and surrounding Cook County.


Hospitalization for caffeine abuse is associated with abuse of other pharmaceutical products.


Metoclopramide versus hydromorphone for the emergency department treatment of migraine headache.


Response to self-poisoning with pet medications.


Carbon dioxide-induced narcosis due to dry ice exposure in a patient with sleep apnea.


The disease of addiction: origins, treatment, and recovery. Foreword.


Topical pyrethrin toxicity leading to acute-onset stuttering in a toddler.


Status epilepticus due to tiagabine ingestion.







A five-year review of the medical outcome of heroin body stuffers.


Octreotide therapy for nateglinide-induced hypoglycemia.






























































Bookmark and Share